# SDR ASAA2013042894782

- Difficulty date: April 28, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842023
- Condition: Scratched
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON SKIN BELOW NR 5 EYEBROW WINDOW.  REPAIRED SCRATCHES ON SKIN BELOW NR 5 EYEBROW WINDOW IAW ASA EA NR 400, 53EA 10352.
